Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The structure of multivariate superspline spaces of high degree


Authors: Peter Alfeld and Maritza Sirvent
Journal: Math. Comp. 57 (1991), 299-308
MSC: Primary 65D07; Secondary 41A15
MathSciNet review: 1079007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider splines (of global smoothness r, polynomial degree d, in a general number k of independent variables, defined on a k-dimensional triangulation $ \mathcal{T}$ of a suitable domain $ \Omega $) which are $ r{2^{k - m - 1}}$-times differentiable across every m-face $ (m = 0, \cdots ,k - 1)$ of a simplex in $ \mathcal{T}$. For the case $ d > r{2^k}$ we identify a structure that allows the construction of a minimally supported basis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D07, 41A15

Retrieve articles in all journals with MSC: 65D07, 41A15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1079007-2
Article copyright: © Copyright 1991 American Mathematical Society